American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16A54) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Frank Quinn. Algebraic $K$-theory of poly-(finite or cyclic) groups. Bull. Amer. Math. Soc. 12 (1985) 221-226. MR 776473.
Abstract, references, and article information   
View Article: PDF

[2] Michael R. Stein. Whitehead groups of finite groups. Bull. Amer. Math. Soc. 84 (1978) 201-212. MR 0466265.
Abstract, references, and article information   
View Article: PDF

[3] Anthony Bak. The computation of surgery groups of odd torsion groups. Bull. Amer. Math. Soc. 80 (1974) 1113-1116. MR 0494156.
Abstract, references, and article information   
View Article: PDF

[4] Sylvain E. Cappell. Unitary nilpotent groups and Hermitian $K$-theory. I. Bull. Amer. Math. Soc. 80 (1974) 1117-1122. MR 0358815.
Abstract, references, and article information   
View Article: PDF

[5] Sylvain E. Cappell. Splitting obstructions for Hermitian forms and manifolds with $Z_2 \subset \pi _1$. Bull. Amer. Math. Soc. 79 (1973) 909-913. MR 0339225.
Abstract, references, and article information   
View Article: PDF

[6] Andreas Dress. Induction and structure theorems for Grothendieck and Witt rings of orthogonal representations of finite groups. Bull. Amer. Math. Soc. 79 (1973) 741-745. MR 0342599.
Abstract, references, and article information   
View Article: PDF

[7] Ronnie Lee and Charles Thomas. Free finite group actions on $S^3$. Bull. Amer. Math. Soc. 79 (1973) 211-215. MR 0315716.
Abstract, references, and article information   
View Article: PDF

[8] S. M. Gersten. Higher $K$-theory for regular schemes. Bull. Amer. Math. Soc. 79 (1973) 193-196. MR 0308124.
Abstract, references, and article information   
View Article: PDF

[9] S. M. Gersten. On the spectrum of algebraic $K$-theory. Bull. Amer. Math. Soc. 78 (1972) 216-219. MR 0299657.
Abstract, references, and article information   
View Article: PDF

[10] David L. Rector. $K$-theory of a space with coefficients in a (discrete) ring. Bull. Amer. Math. Soc. 77 (1971) 571-575. MR 0292067.
Abstract, references, and article information   
View Article: PDF

[11] S. M. Gersten and D. L. Rector. A relation between two simplicial algebraic $K$-theories. Bull. Amer. Math. Soc. 77 (1971) 397-399. MR 0276305.
Abstract, references, and article information   
View Article: PDF

[12] Sylvain Cappell. A splitting theorem for manifolds and surgery groups. Bull. Amer. Math. Soc. 77 (1971) 281-286. MR 0285010.
Abstract, references, and article information   
View Article: PDF

[13] S. M. Gersten. Homotopy theory of rings and algebraic $K$-theory. Bull. Amer. Math. Soc. 77 (1971) 117-119. MR 0288164.
Abstract, references, and article information   
View Article: PDF

[14] S. M. Gersten. $K$-theoretic interpretation of tame symbols on $k\left( t \right)$. Bull. Amer. Math. Soc. 76 (1970) 1073-1076. MR 0263895.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 14 of 14 found      Go to page: 1